# SDR USAA2014072800011

- Difficulty date: July 27, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 30,970 hours, 13,383 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390900
- Part serial: 00100695
- Condition: Seized
- Location: Cabin
- Part time: 35,515 hours, 23,315 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A HEAVY ELEC ODOR IN CABIN & COCKPIT.  EVENTUALLY FOUND CABIN FAN FAULT ON COND PAGE.  CB W18 RECIRC FAN RT SUPPLY TRIPPED.  R & R SEIZED RT CABIN RECIRC FAN.  OPERATIONS CHECKED GOOD.  NO SMOKE OR SMELL PRESENT IN CABIN.  IAW 21-21-51-400-001-A & 21-21-00-710-001-A.
